I just have to try and move past the accutane faze of my life, thinking about it too much isnt doing any good. Im going to try and get off the antidepressant slowly and go from there. I think Ive talked one person out of accutane, I hope so anyway. I am getting way too obsessive reading all the things which may or may not happen to me I cant stop telling everybody not to take accutane Im probably getting on peoples nerves but what can you do? We cant save everyone, if they dont want to be saved.
Goodbye for now people, I may or may not be back. Stay strong, Oli Girl, Livetoregret, hang in there, and Cameron and Gladiatoro be nice remember who is the real enemy here
bye guys thanks for the info and help.
I dont know the answer to your question, but I agree--we as a species are pretty lame as weve been in the sun for thousands of years but we havent evolved yet so that we dont burn? Our ancestors were farming/planting/hunting in the sun, but we cant handle an afternoon at Hershey park without getting burned, whats the deal with that. It just seems so stooopid. I havent yet found a sunscreen that I like or that I feel safe using on my face. I usually wear a hat or even a a sun umbrella like the Japanese ladies have. Unfortunately if youre a guy youd look pretty silly carrying around a parasol.
however Ive read people having reactions from being on it for 10 days or so...some people cannot tolerate even the smallest amount. Russian Roulette is a good analogy, some people take big amounts and (seemingly) have little lasting effects and some people, like myself, take a low-dose and go absolutely psychotic. Or lose their hair, or whatever the individual case may be. You just dont know.
Are you having symptoms of damage, you havent said...?
did you read the part where she said this is a pic "after make-up"?
Most women cover our acne you wont see much in photos...the point being, it takes SO long to apply make-up and it gets really old every day.
you can get it online, I sent you a link as I dont think you can put advertising links on the forums.
So, taking an anti DHT supplement is as bad as having too much DHT?Im confused.
Ill stop taking it for now. I still will take the spearmint though I dont think thats been proven to do any harm or further throw hormones off balance. This hormone stuff blows, in my next life I hope to come back as a dolphin or something.
Gah. Camaroz is right. I never thought I'd say that.
I had a conversation with a good friend who's in med school, and he backed up my concerns. Guess that means I'm quitting EPO. And I thought it was helping, too... maybe it was just my diet changes.
Inhibition of 5α-reductase results in decreased production of DHT, increased levels of testosterone, and, perhaps, increased levels of estradiol. Gynecomastia is a possible side-effect of 5α-reductase inhibition.
Accutane works by reduding 5a-reductase type 1.
the catch is, overproduction can do 1/2 things
either A- the opposite or B- the same as inhibition
overproduction can lead to decreased sensitivity of binding sites
thats how type I diabetes can work; lack of sensitivity for insulin
SO in producing too much DHT i can get side effects of too little DHT or vice versa
He told me to wait it out, keep eating right (staying away from carbs, sugars, oxalates), etc. I'm on hyaluronic acid/glucosamine and will start burdock and dandelion.
No one online ever talks about DHT inhibitors having the same side effects as increased DHT because that's really not a problem for most people. It's very rare to have low DHT unless you're on a DHT inhibitor. The body makes hormones for a reason. We need DHT or else we would have evolved without it.
Ah sorry,I was just adding some levity. I dont think it can cause male breats development I was just reading that comment about 'bosomed buddy" or whatever... you guys have some amusing vocabulary exchanges, intentional or not
Evening primrose oil...can it make you grow manboobs? If that's the case I won't try it lol....
I just read an article which claims accutane disrupts the production of seratonin (which we all know) but the majority of seratonin is produced in the gut. This article also said a lot of digestive disorders get better if seratonin production is restored. When I find it Ill post the link its eluding me at the mo.
Evening primrose oil...can it make you grow manboobs?
Seriously, the only negative Ive read about it is it can increase manic behavior in manic-depressives. Or 'bi-polar" as the PC term is these days...
hi, welcome to the site of us unfortunately accutained people.
You dont have a runny nose because your nasal mucus membranes are died up, probably. I dont know about foods with vitamin A... I wouldnt purposely eat them. I certainly wouldnt take vitamin A supplements. I just realized one of my multi vitamins has vitamin A and Ive stopped taking it.
There are liver cleanses you could do, some of the safer ones include dandelion tea and milk thistle...anything more serious than that I think needs more research.
I know, its a bummer not to be able to drink, Im from Polish/Russian desent and nobody trusts a guy who wont drink!
Isnt that the truth .
Still, there are worse things out there. Ever heard of a drug called krokodil? Its a cheap form of heroin, if you see what those people are doing to themselves youre likely to lose your lunch. Still--Im sure smiling medical doctors in a sterile enviornment didnt encourage anybody to become heroin/krok addicts.
There is no "chance" as in percentage one can tell you--it may happen or it may not.
Doctors dont tell you the bad side of drugs after all they are there to make money.
If you want a realistic idea, read 'negative accutane experiences" a lot of thos people had hair loss.
I took 20 mg for one month and had significant hair thinning afterward. Its 9 months later and m hairline still isnt normal you can see my gallery pic.
Accutane is a chemotherepy drug, and we all know those can cause hairloss. Im not trying to scare you, just give you a realisstic idea.
Are you quoting your derm? Side effects are not 'very rare" and hair loss is not rare either. Take a look at some of the negative accutane experiences and youll see its fairly commonly listed. Sometimes it starts duringteh course but sometimes it doesnt show up till a bit later.
Nice youre trying to be positive but accutane isnt necessarily a drug everyone will be fine with.
Id seriously re-think that option.
I know that a few pimples can seem like the end of the world but there are much worse things.
I took accutane for one month and it was completely bad, I ended up suicidal. Some people have such bad side effects that they are in fact a shell of their former selves. Even worse, you may get permamant side effects and then, the acne comes back. That would be a really bad irony wouldnt it?